BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article
    Number of items: 2.

    Article

    Bucić, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. (2020) Halfway to Rota's basis conjecture. International Mathematics Research Notices 2020 (21), pp. 8007-8026. ISSN 1073-7928.

    Bucic, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. and Tran, T. and Wagner, A.Z. (2020) Nearly-linear monotone paths in edge-ordered graphs. Israel Journal of Mathematics 238 , pp. 663-685. ISSN 0021-2172.

    This list was generated on Thu Sep 16 06:25:48 2021 BST.